MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFIRE 2 CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE PKG CROSSFIRE 2 CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0475100000
Medical Device Problem Codes Sparking (2595); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Alleged failure: error sparks coming out.Additional information: the sparks actually started flying out prior to the procedure when the crossfire was initially plugged in.It was from the area where the cord plugged into the box.Since we caught it prior to the case there was no patient or case involvement.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The root cause is the power board.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there was an error and sparks coming out.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was an error and sparks coming out.

Brand Name
PKG CROSSFIRE 2 CONSOLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24622475
Report Number0002936485-2026-00159
Device Sequence Number15911210
Product Code GEI
UDI-Device Identifier07613327058109
UDI-Public07613327058109
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0475100000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown